Management Of Dizziness And Nausea After The Use Of Mosquito Coils?
Peace be upon you. Good morning. I want to ask. I went to bed for 2 nights using anti-mosquito burning after waking up this morning I felt dizzy. Am I anti-mosquito poison poisoned? How to treat it or there is a medicine that I can take. Because I vomited until my stomach was empty ??????
Wa alaikumsalam, thank you for asking at HealthReplies.com. Dizziness, nausea and vomiting that you experience, can indeed be caused by poisoning the mosquito coils, but it can also be caused by other things, such as your nose that is too sensitive to the smell of the mosquito coil, conditions increase stomach acid, stomach ulcers, food poisoning, colds , or other things.
In your current condition, because the complaints are already very disturbing with the presence of you vomiting like that, our advice is that you should immediately consult yourself at the clinic or even the emergency room of the nearest hospital if you have started to feel weak, pale, and complaints of nausea and dizziness do not go away lost. This is important so that your doctor can provide fluid intake through an IV if you are deemed to be dehydrated and provide medication to relieve nausea and abdominal pain.
In the future, avoid using mosquito coils or at least keep them from you in the bedroom. You can also use mosquito spray, topical mosquito repellent, or mosquito nets as another way to avoid mosquitoes. Increase consumption of warm water, and adequate rest. So, hopefully answering your question.